JournalsprimsVol. 14, No. 3pp. 713–729

An IMT-Type Double Exponential Formula for Numerical Integration

  • Masatake Mori

    Tokyo Denki University, Japan
An IMT-Type Double Exponential Formula for Numerical Integration cover
Download PDF

Abstract

A quadrature formula for evaluation of improper integrals over (−1,1) is presented, which is obtained in such a way that the interval of integration (−1, 1) is transformed into (−∞, ∞) by x=tanh(A sinh 2_Bu_ / (l − _u_2)) and that the trapezoidal rule with an equal mesh size is subsequently applied to the transformed integral. Asymptotic error analysis is made by means of the method of contour integral and a comparison with the IMT-rule and the double exponential formula is given along with some numerical examples.

Cite this article

Masatake Mori, An IMT-Type Double Exponential Formula for Numerical Integration. Publ. Res. Inst. Math. Sci. 14 (1978), no. 3, pp. 713–729

DOI 10.2977/PRIMS/1195188835